# SDR SWAA2022092965402

- Difficulty date: August 20, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BS 380-400 LBL 13 CRACKED AT UPPER ANGLE SCREW HOLE. 8-50 / [01] REMOVED INTERCOSTAL FROM STA 380-400; LBL 13 AREA AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL FROM STA 380-400; LBL 13 AREA AS PER B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED STEPS 1 AND 2 OK TO INSTALL INTERCOSTAL;[04] INSTALLED NEW INTERCOSTAL FROM STA 380-400; LBL 13 AREA AS PER B737-700 SRM 51-40-02-0G-0; DWG# 143A5400.;[05] REMOVED AND REPLACED INTERCOSTAL FROM STA 380-400; LBL 13 AREA AS PER B737-700 SRM 51-40-02-0G-0; DWG# 143A5400.;[06] VERIFIED STEPS 4 AND 5
